# SDR IPXA2023112049962

- Difficulty date: November 6, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 34,134 hours, 20,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT:WING RH I/B FLAP SURFACE CORROSION AT LOWER SURFACE. DOT119-029 PARTS ON ORDER IN BARCODE T3F18E0039JV1. 3 MECHANICS REQUIRED FOR 4 SHIFTS ESTIMATED, CRANE REQUIRED, HANGER RECOMMENDED. WORK WITH BARCODE T2F18E0039JV1.
